Arkiv för Matematik

  • Ark. Mat.
  • Volume 49, Number 1 (2011), 129-148.

Homomorphisms of infinitely generated analytic sheaves

Vakhid Masagutov

Full-text: Open access


We prove that every homomorphism $\mathcal{O}^{E}_{\zeta}\rightarrow\mathcal{O}^{F}_{\zeta}$, with E and F Banach spaces and ζ∈ℂm, is induced by a $\mathop{\mathrm{Hom}}(E,F)$-valued holomorphic germ, provided that 1≤m<∞. A similar structure theorem is obtained for the homomorphisms of type $\mathcal{O}^{E}_{\zeta}\rightarrow\mathcal{S}_{\zeta}$, where $\mathcal{S}_{\zeta}$ is a stalk of a coherent sheaf of positive depth. We later extend these results to sheaf homomorphisms, obtaining a condition on coherent sheaves which guarantees the sheaf to be equipped with a unique analytic structure in the sense of Lempert–Patyi.


Research partially supported by NSF grant DMS0700281 and the Mittag-Leffler Institute, Stockholm. I am grateful to both organizations, and I, particularly, would like to express my gratitude to the Mittag-Leffler Institute for their hospitality during my research leading to this paper. I am indebted to Professor Lempert for his guidance and for proposing questions that motivated this work. I am especially grateful for his suggestions and critical remarks that were invaluable at the research and writing phases. Lastly, I would like to thank the anonymous referee for devoting the time and effort to thoroughly review the manuscript and for suggesting numerous improvements.

Article information

Ark. Mat., Volume 49, Number 1 (2011), 129-148.

Received: 27 April 2009
Revised: 17 March 2010
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

2010 © Institut Mittag-Leffler


Masagutov, Vakhid. Homomorphisms of infinitely generated analytic sheaves. Ark. Mat. 49 (2011), no. 1, 129--148. doi:10.1007/s11512-010-0129-x.

Export citation


  • Eisenbud, D., Commutative Algebra, Graduate Texts in Mathematics, 150, Springer, New York, 1995.
  • Grauert, H. and Remmert, R., Coherent Analytic Sheaves, Grundlehren der Mathematischen Wissenschaften 265, Springer, Berlin, 1984.
  • Leiterer, J., Banach coherent analytic Fréchet sheaves, Math. Nachr. 85 (1978), 91–109.
  • Lempert, L., Coherent sheaves and cohesive sheaves, in Complex Analysis, Trends in Mathematics, pp. 227–244, Birkhäuser, Basel, 2010.
  • Lempert, L. and Patyi, I., Analytic sheaves in Banach spaces, Ann. Sci. École Norm. Sup. 40 (2007), 453–486.
  • Matsumura, H., Commutative Algebra, 2nd ed., Mathematics Lecture Note Series 56, Benjamin/Cummings, Reading, MA, 1980.
  • Mujica, J., Complex Analysis in Banach Spaces, Holomorphic Functions and Domains of Holomorphy in Finite and Infinite Dimensions, North-Holland Mathematics Studies 120, North-Holland, Amsterdam, 1986.
  • Serre, J. P., Faisceaux algébriques cohérents, Ann. of Math. 61 (1955), 197–278.